# SDR SIMA20151121001

- Difficulty date: November 21, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N902BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500887
- Aircraft time: 27,918 hours, 23,466 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66903
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR PROX LIGHT 1 INOPERATIVE.  R & R FLOOR PROX LIGHT 1 STRIP IAW AMM 33-50-12.  OPERATIONS CHECKED GOOD.
